# SDR UPS98827578

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO DOOR AFT JAMB DRILLED HOLE IS CRACKED AND A PIECE IS BROKEN OFF.  MATERIAL ID FOR REPAIR .063 2024 T4 IAW DOUGLAS DWG 57772787, HEAT TREATED MATERIAL FROM 2024-0 TO 2024 T4 IAW TPS-1003 REV A.  MATERIAL ID FILLER .063  2024 T4 IAW DOUGLAS  5772787.  FAB DRILLED DOUBLER AND FILLER FROM 2024 T4 IAW DC8 SRM 53-2-00.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR DOUBLER AND A FILLER IAW DC8 SRM.
